# SDR AALA201504279006

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 2,502 hours, 979 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST LOW PRESSURE.  SERVICED THE R4 DOOR ASSIST BOTTLE.
